# SDR MASA20241026019

- Difficulty date: October 21, 2024
- Submitted: October 26, 2024
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 20,725 hours, 12,451 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Panel
- Part number: 17069000461
- Part serial: L1106
- Condition: No Test
- Location: Zone 800
- Part time: 20,725 hours, 12,451 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR FAIL TO DEPLOY OPEN DURING AN EMERGENCY CONFIGURATION OP CHECK, FOUND CONTROL PLATE NOT IN THE ARM POSITION TASK CARD 52-41-40-003.
